Urgent!! Is this gyno?

  1. Urgent!! Is this gyno?


    Hi, I just completed an epistane pulse cycle (50 mg M/W/S for 6 weeks). I got some solid strength gains but not much in size. However, a week into PCT with OTC Revolution Black, I have noticed puffiness around my nipples but no soreness and I'm not sure if the "bumps" I'm feeling are just fat from being on a bulk. The OTC supplement contains an AI by the name of arimistane. It also contains DAA which increases testosterone but also Prolactin. Could the puffiness be a result of the DAA?

    Please look at the photos and let me know what you think. If it is early stage gyno, what should I do/take to reverse it!
    Attached Images Attached Images    


  2. Ya it looks like you have a minor case. But it's not that bad. Just get on some letro and kill it.

  3. What should I dose it at?
    •   
       


  4. You will know if its gyno. The lump will be hard and sensitive almost painful to touch.

  5. Why didn't you use a serm? Your probably getting rebound from the epi lowering your estrogen. Search and google for the trillion threads about reversing gyno.

  6. I'm not ****ed am I?

  7. Quote Originally Posted by beastybean
    Why didn't you use a serm? Your probably getting rebound from the epi lowering your estrogen. Search and google for the trillion threads about reversing gyno.
    ^ this. U shoulda used a SERM. Start letro at .5mg and raise every day .5 mg so .5 then 1.0 then 1.5 then 2.0 then when u reach 2.5 mg ride that till ur gyno shrinks or disappears this should take a month or two or maybe even less everybody is different. Then taper off of it the same way you started but reversed. So 2.5 then 2.0 then 1.5. Then when you reach .5 mg take .5 for a week or two. This is to avoid rebound. You might wanna take a SERM after the letro just incase of rebound. Google letro protocol to reverse gyno you will find everything your looking for.

  8. looks like fatty nips ad water retention to me. if its gyno, itll itch and be pretty sensitive

  9. I think I'm gonna go ahead and order the letro but only take it if things don't get better just in case it's not gyno.

  10. Careful. Too much AI and you'll end up with stiff joints, migraines, and no libido.
    I would take something for prolactin and sew if that helps. Inhibit-P from SNS or Endosurge by BPS come to mind.
    Prolactin causes irritation in some people and an AI won't fix it.

  11. I think it may just be some puffiness from the increase of prolactin caused by the DAA. I think I'm gonna try some b6 and L-Dopa to counter it.

  12. I think it may just be some puffiness from the increase of prolactin caused by the DAA. I think I'm gonna try some b6 and L-Dopa to counter it.

  13. Zap, my puffiness has all but gone down to nothing after a week of 300mg ED B6 and 30mg ED ralox.

  14. good to hear, man! i would stay on that stuff as long as your on DAA
    VO2 Max = 58.75mL/kg/min
    ~If Difficult takes a day, impossible takes a week~
    Learn Teach Lead
  

  
 

Similar Forum Threads

  1. Pictures of chest, is this Gyno?
    By Methyl1 in forum Pics
    Replies: 31
    Last Post: 08-22-2011, 04:05 PM
  2. is this gyno?
    By 89coupe in forum Anabolics
    Replies: 6
    Last Post: 12-01-2006, 11:19 AM
  3. Is this gyno starting?
    By iron-mind in forum Anabolics
    Replies: 16
    Last Post: 09-25-2005, 10:28 AM
  4. Is this gyno??
    By djlloyd in forum Anabolics
    Replies: 8
    Last Post: 05-06-2004, 08:12 PM
  5. is this gyno?
    By corteztk1982 in forum Anabolics
    Replies: 3
    Last Post: 11-29-2003, 05:52 PM
Log in
Log in